MathSciNet Relay Station
MathSciNet bibliographic data
MR1407482 (98c:55015) 55P62
Brown, Edgar H., Jr.; Szczarba, Robert H. On the rational homotopy type of function spaces. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4931–4951.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement